Recep Tayyip Erdoğan Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
SCI,SSCI,AHCI İNDEKSLERİNE GİREN DERGİLERDE YAYINLANAN MAKALELER
Bektaş Ö. , Yüce S., "De Moivre's and Euler's Formulas for the Matrices of Octonions ", PROCEEDİNGS OF THE NATİONAL ACADEMY OF SCİENCES INDİA SECTİON A-PHYSİCAL SCİENCES, vol.1, pp.1-15, 2017 (Link)
Chanyal B.C., Chanyal S.K., Bektaş Ö. , Yüce S., "A new approach on electromagnetism with dual number coefficient octonion algebra", INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.13, 2016
Bektas Ö., Yüce S., "On the Octonionic Inclined Curves in the 8-Dimensional Euclidean Space", MATHEMATICAL PROBLEMS IN ENGINEERING, 2014
Bektas Ö., Şenyurt S., "On Some Characterizations of Ruled Surface of a Closed Timelike Curve in Dual Lorentzian Space", ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.22, pp.939-953, 2012
DİĞER DERGİLERDE YAYIMLANAN MAKALELER
Bektaş Ö. , Yüce S., "Serret-Frenet Formulas for Octonionic Curves", Boletim da Sociedade Paranaense de Matemática, vol.0, no.0, pp.0-0, 2018
Bayrak Gürses N., Bektaş Ö. , Yüce S., "On the Quaternionic Focal Curves", Süleyman Demirel University Journal of Natural and Applied Sciences, vol.21, no.2, pp.357-366, 2017
Bektaş Ö. , Bayrak Gurses N. , Yüce S., "Quaternionic osculating curves in Euclidean and semi-Euclidean space", JOURNAL OF DYNAMICAL SYSTEMS AND GEOMETRIC THEORIES, vol.14, pp.65-84, 2016
Gürses N., Bektaş Ö. , Yüce S., "Special Smarandache Curves in E_1^3", Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, vol.65, pp.143-160, 2016
Bektas Ö., Bayrak Gürses N., Yüce S., "Osculating Spheres a Semi Real Quaternionic Curve in E_2^4 ", European Journal of Pure and Applied Mathematics, no.1, pp.86-96, 2014
Bektas Ö., Şenyurt S., "On Some Characterizations of Ruled Surface of a Closed Spacelike Curve with Timelike Binormal in Dual Lorentzian Space", Hadronic Journal, vol.37, no.4, pp.473-489, 2014
Bektaş Ö., Şenyurt S., "On Some Characterizations of Ruled Surface of a Closed Spacelike Curve with Spacelike Binormal in Dual Lorentzian Space", International Journal of Mathematical Combinatorics, vol.3, pp.56-68, 2013
Bektaş Ö., Yüce S., "Special Involute-Evolute Partner D-Curves in E^3", European Journal of Pure and Applied Mathematics, vol.6, no.1, pp.20-29, 2013
Bektaş Ö., Yüce S., "Special Smarandache Curves According to Darboux Frame in E^3", Romanian Journal of Mathematics and Computer Science, vol.3, no.1, pp.48-59, 2013
Bektaş Ö., Şenyurt S., "On Dual Timelike-Spacelike Mannheim Partner Curves in D_1^3", International Mathematical Forum, vol.2, no.25, pp.1357-1370, 2012
Bektaş Ö., Şenyurt S., "On Dual Spacelike Mannheim Partner Curves in Dual Lorentzian Space", Ordu Üniversitesi Bilim ve Teknoloji Dergisi/Ordu Univ. J. Sci. Tech., cilt.1, no.1, ss.1-14, 2011
HAKEMLİ KONGRE / SEMPOZYUMLARIN BİLDİRİ KİTAPLARINDA YER ALAN YAYINLAR
Bektaş Ö. , Yüce S., "Matrix Representations of Split Octonions and Their Applications", International Conference on Mathematics and Engineering (ICOME 2017), İSTANBUL, TÜRKIYE, 10-12 Mayıs 2017, pp.167-167
Bektaş Ö., Yüce S., "On The Octonionic Inclined Curves in The 8 Dimensional Euclidean Space", 2015 Joint Mathematics Meetings, San Antonio, A.B.D., 10-13 Ocak 2015, pp.502-502
Bektaş Ö., Yüce S., "Reel Oktoniyonlara Karşılık Gelen Matrisler İçin De Moivre ve Euler Formülleri", 13. Geometri Sempozyumu, İSTANBUL, TÜRKIYE, 27-30 Temmuz 2015, ss.0-0
Yüce S., Bektaş Ö., "On The Special Octonionic Curves in The 8 Dimensional Euclidean Space", 2015 Joint Mathematics Meetings, San Antonio, A.B.D., 10-13 Ocak 2015, pp.502-502
Bektaş Ö., Yüce S., "Real Variable Serret Frenet Formulae Of An Octonion Valued Function", Colloquium on Combinatorics, Ilmenau, ALMANYA, 7 Kasım 2014 - 8 Kasım 2015, pp.9-9
Bayrak Gürses N., Bektaş Ö., Akbiyik M., Yüce S., "On the Osculating Curves Spheres of a Dual Quaternionic and Dual Split Quaternionic Curve", 2st Eurasian Conference on Mathematical Sciences and Applications, IECMSA 2013, Sarajevo, BOSNA HERSEK, 26 Ağustos 2013 - 29 Ağustos 2015, pp.0-0
Bektaş Ö., Bayrak Gürses N., Yüce S., "Quaternionic Osculating Curves in Semi Euclidean Space in E_2^4", 2st Eurasian Conference on Mathematical Sciences and Applications, IECMSA 2013, Sarajevo, BOSNA HERSEK, 26 Ağustos 2013 - 29 Ağustos 2015, pp.0-0
Bektaş Ö., Yüce S., "Special Smarandache Curve According To Darboux Frame in E^3", XI. Geometry Symposium, ORDU, TÜRKIYE, 1-5 Temmuz 2013, ss.36-36
Bayrak Gürses N., Bektaş Ö., Yüce S., "Semi Real Quaternionic Focal Curves in Semi Euclidean Space E_2^4", International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), İSTANBUL, TÜRKIYE, 2-5 Haziran 2013, pp.353-353
Bektaş Ö., Bayrak Gürses N., Yüce S., "Osculating Spheres of a Semi Real Quaternionic Curves in E_2^4", International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), İSTANBUL, TÜRKIYE, 2-5 Haziran 2013, pp.366-366
Bektaş Ö., Bayrak Gürses N., Yüce S., "Quaternionic Osculating Curves in E^4", International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), İSTANBUL, TÜRKIYE, 2-5 Haziran 2013, pp.367-367
Bayrak Gürses N., Bektaş Ö., Yüce S., "Quaternionic Focal Curves in E^4", XI. Geometry Symposium, ORDU, TÜRKIYE, 1-5 Temmuz 2013, ss.61-61
Bayrak Gürses N., Bektaş Ö., Yüce S., "Special Smarandache Curves in E_1^3", International Conference on Applied Analysis and Algebra (ICAA 2012), İSTANBUL, TÜRKIYE, 20-24 Haziran 2012, pp.209-209
Bektaş Ö., Yüce S., "Special Involute-Evolute Partner D-Curves in E^3", International Conference on Applied Analysis and Algebra (ICAA 2012), İSTANBUL, TÜRKIYE, 20-24 Haziran 2012, pp.213-213
Bektaş Ö., Şenyurt S., "Dual Lorentz Uzayında Dual Spacelike Mannheim Eğri Çiftleri Üzerine", 9. Geometri Sempozyumu, SAMSUN, TÜRKIYE, 7-10 Haziran 2011, ss.21-21
Bektaş Ö., Şenyurt S., "Dual Lorentz Uzayında Timelike Binormalli Kapalı Spacelike Bir Eğrinin Oluşturduğu Paralel Regle Yüzeyin Bazı Karakteristik Özellikleri Üzerine", V. Ankara Matematik Günleri, ANKARA, TÜRKIYE, 3-4 Haziran 2010, ss.140-140
Bektaş Ö., Şenyurt S., "Dual Lorentz Uzayında Spacelike Binormalli Kapalı Spacelike Bir Eğrinin Oluşturduğu Paralel Regle Yüzeyin Bazı Karakteristik Özellikleri", 23. Ulusal Matematik Sempozyumu, KAYSERİ, TÜRKIYE, 4-7 Ağustos 2010, ss.117-117
Bektaş Ö., Şenyurt S., "Dual Lorentz Uzayında Kapalı Timelike Bir Eğrinin Oluşturduğu Paralel Regle Yüzeyin Bazı Karakteristik Özellikleri", VIII. Geometri Sempozyumu, ANTALYA, TÜRKIYE, 29 Nisan - 2 Mayıs 2010, ss.121-121